Alert archive / Arkansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 101, NWS Little Rock, AR

April 30, 2012Jefferson County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Apr 30, 2012, 6:30 PM CDT for Jefferson County, Arkansas. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2012, 6:30 PM CDT (23:30 UTC)
Expired
Apr 30, 2012, 6:47 PM CDT
In force
17 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

County Jefferson County, AR

The radar

The Little Rock radar (KLZK), 72 km from the middle of the area, began a volume at 23:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 11.5 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2012-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1195 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2012-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1195 J/kg
Mixed-layer CIN
-19 J/kg
Mixed-layer LCL
686 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

008 
WUUS54 KLZK 302330
SVRLZK
ARC069-010000-
/O.NEW.KLZK.SV.W.0101.120430T2330Z-120501T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
630 PM CDT MON APR 30 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...

* UNTIL 700 PM CDT

* AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTHWEST OF WHITE HALL...OR 7 MILES WEST OF PINE BLUFF...AND
  MOVING EAST AT 25 MPH.

  AT 626 PM CDT...QUARTER SIZE HAIL WAS REPORTED IN SULPHUR SPRINGS  
  WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  PINE BLUFF...         WHITE HALL...         WARBRITTON...
  MADDING...            LINWOOD...            LAKE PINE BLUFF...
  COTTONDALE...         ALTHEIMER...          WATSON CHAPEL...
  SULPHUR SPRINGS...    ROB ROY...            NOBLE LAKE...
  MOSCOW...             LADD...               HARDIN...
  GLENLAKE...           WEST END...           TRULOCK PARK...

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 33 AND 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3434 9181 3410 9178 3414 9223 3426 9221
TIME...MOT...LOC 2329Z 266DEG 22KT 3420 9214

$$

62
1 follow-up statement
900 
WWUS54 KLZK 302347
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
647 PM CDT MON APR 30 2012

ARC069-302357-
/O.CAN.KLZK.SV.W.0101.000000T0000Z-120501T0000Z/
JEFFERSON AR-
647 PM CDT MON APR 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JEFFERSON COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3434 9181 3410 9178 3414 9223 3426 9221
TIME...MOT...LOC 2347Z 266DEG 22KT 3421 9201

$$

62

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 2:46 PM CDT, 3 hours 44 minutes earlier.

Area forecast discussion, Apr 30, 2:46 PM CDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
246 PM CDT MON APR 30 2012

.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT
CURRENT SURFACE DATA SHOWS THAT THE FRONTAL BOUNDARY TO THE
NORTHWEST OF ARKANSAS HAS MOVED BACK TOWARD THE PLAINS. OUTFLOW
FROM MORNING CONVECTION HAS TOUCHED OFF ADDITIONAL SHOWERS AND
THUNDERSTORMS IN THE CENTRAL THIRD OF THE STATE THIS AFTERNOON.
NOT EXPECTING ANY WIDESPREAD OR EVEN ORGANIZED SEVERE WEATHER WITH
THIS...THOUGH A MARGINALLY STRONG STORM ISN/T OUT OF THE QUESTION
BEFORE SUNSET.

ADDITIONAL SHOWERS/STORMS WILL BE POSSIBLE ACROSS THE NORTHERN
HALF OF THE AREA TONIGHT...AS AN IMPULSE MOVES THROUGH IN THE MEAN
FLOW. ANY REMAINING CONVECTION FROM THIS SYSTEM SHOULD DIMINISH
DURING THE MORNING TUESDAY.

BIGGER STORY FOR THE SHORT TERM WILL BE THE WARM WEATHER. UPPER
RIDGE WILL STRENGTHEN OVER THE AREA...WHICH WILL ENHANCE
SUBSIDENCE. SOUTHERLY/SOUTHWEST WINDS WILL KEEP WARM AIR FLOWING
INTO THE REGION. THE END RESULT WILL BE SEVERAL DAYS OF
TEMPERATURES MOSTLY IN THE 80S TO NEAR 90 DEGREES.
&&

.LONG TERM...FRIDAY THROUGH MONDAY
AN UPPER RIDGE WILL BE OVER THE EASTERN THIRD OF THE COUNTRY TO
BEGIN THE PERIOD. AN UPPER LOW IS EXPECTED TO MOVE ONSHORE IN THE
NORTHWEST EARLY SATURDAY. HOWEVER...WITH THE RIDGE BUILDING IN THE
EAST THE LOW WILL BE BLOCKED AND WILL NOT MOVE FAR INLAND.

SURFACE HIGH PRESSURE WILL BE JUST SOUTHEAST OF ARKANSAS THROUGHOUT
THE PERIOD. INCLUDED SLIGHT CHANCES OF SHOWERS AND THUNDERSTORMS FOR
FRIDAY AND SATURDAY AS A COUPLE OF SHORT WAVES MOVE THROUGH THE
AREA. THE UPPER RIDGE SHOULD BE STRONG ENOUGH SUNDAY AND MONDAY TO
HOLD OFF ANY PRECIPITATION. WARM TEMPERATURES ARE EXPECTED THROUGH
THE LONG TERM PERIOD...AROUND 10 DEGREES ABOVE NORMAL.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     64  85  65  86 /  40  20  10  10
CAMDEN AR         66  88  66  87 /  30  10  10  10
HARRISON AR       63  84  64  87 /  40  20  10  10
HOT SPRINGS AR    66  87  68  87 /  30  10  10  10
LITTLE ROCK   AR  67  88  68  89 /  40  10  10  10
MONTICELLO AR     66  90  67  89 /  30  10  10  10
MOUNT IDA AR      65  85  66  86 /  30  10  10  10
MOUNTAIN HOME AR  62  85  64  87 /  40  20  10  10
NEWPORT AR        67  86  67  87 /  40  20  10  10
PINE BLUFF AR     66  87  66  87 /  30  10  10  10
RUSSELLVILLE AR   63  87  63  88 /  40  10  10  10
SEARCY AR         63  85  62  85 /  40  10  10  10
STUTTGART AR      66  87  67  87 /  40  10  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...57 / LONG TERM...51
Hazardous weather outlook, Apr 30, 5:00 AM CDT, 13 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT MON APR 30 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-011000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT MON APR 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL LOW PRESSURE SYSTEM WILL PASS ACROSS ARKANSAS TODAY...
RESULTING IN A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS FOR MOST
LOCATIONS. WHILE THE THREAT OF ORGANIZED SEVERE WEATHER WILL BE
LIMITED...A FEW OF THE STRONGER STORMS COULD PRODUCE GUSTY WINDS AND
SMALL HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

HIGH PRESSURE ALOFT WILL BUILD INTO THE REGION DURING THE PERIOD...
RESULTING IN MAINLY DRY AND UNSEASONABLY WARM CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

44

In the hours before

Special weather statement, Apr 30, 4:10 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
410 PM CDT MON APR 30 2012

ARZ053-054-062-302140-
CLARK AR-DALLAS AR-HOT SPRING AR-
410 PM CDT MON APR 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HOT SPRING...EXTREME
NORTHWESTERN DALLAS AND NORTHEASTERN CLARK COUNTIES UNTIL 445 PM
CDT...

AT 408 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HWY 7 REC AREA...OR NEAR DEGRAY LAKE...
MOVING EAST AT 20 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  DEGRAY LAKE...        DEGRAY LAKE SP...     CADDO VALLEY...
  MIDWAY...             FRIENDSHIP...         DONALDSON...
  DE ROCHE...           CENTRAL...            CANEY...
  WITHERSPOON...        SOCIAL HILL...        SAGINAW...
  OZAN POINT...         OLD DE ROCHE...       OAK BOWER...
  LOWER LAKE REC AREA...                      LAKEVIEW PARK...
  IRON MTN REC AREA...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 76 AND 96.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3442 9286 3415 9279 3416 9321 3428 9322
TIME...MOT...LOC 2110Z 264DEG 17KT 3423 9308

62
Special weather statement, Apr 30, 4:46 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
446 PM CDT MON APR 30 2012

ARZ054-055-302215-
GRANT AR-HOT SPRING AR-
446 PM CDT MON APR 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOT SPRING AND
WESTERN GRANT COUNTIES UNTIL 515 PM CDT...

AT 442 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR LANDERS...OR 8 MILES SOUTH OF MALVERN...
MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  TULL...               THIEL...              PRATTSVILLE...
  POYEN...              PERLA...              DOGWOOD...
  LONO...               GIFFORD...            FENTER...
  CENTRAL...            STEPHENS LAKE...      ROLLA...
  MALVERN MUNI ARPT...  LENHAM...             LANDERS...
  JENKINS FERRY...      HARP...               EBENEZER...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3429 9290 3442 9268 3441 9262 3443 9263
      3446 9259 3446 9256 3445 9254 3420 9239
      3415 9272 3415 9281
TIME...MOT...LOC 2146Z 240DEG 17KT 3426 9275

62
Special weather statement, Apr 30, 5:15 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
515 PM CDT MON APR 30 2012

ARZ052-302245-
PIKE AR-
515 PM CDT MON APR 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PIKE COUNTY UNTIL 545 PM
CDT...

AT 511 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 2 MILES SOUTH OF GRANDFIELD...OR 7 MILES
NORTHEAST OF DIERKS...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  LAKE GREESON...       NARROWS DAM...        GLENWOOD...
  DAISY SP...           DAISY...              NEW HOPE...
  LODI...               LANGLEY...            KIRBY...
  WYLIE PICNIC AREA...  TWEEDLE MTN...
  STAR OF THE WEST REC AREA...
  SELF CREEK REC AREA...
  RIVERSIDE PICNIC AREA...                    REDLAND MTN...
  PIKEVILLE REC AREA... PARKER CREEK REC AREA...
  NARROWS DAM REC AREA...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3435 9378 3434 9354 3418 9350 3410 9383
      3417 9383 3418 9392 3419 9393 3430 9394
TIME...MOT...LOC 2215Z 250DEG 12KT 3419 9390

62
Special weather statement, Apr 30, 5:17 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
517 PM CDT MON APR 30 2012

ARZ055-062-302245-
DALLAS AR-GRANT AR-
517 PM CDT MON APR 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GRANT AND NORTHERN DALLAS
COUNTIES UNTIL 545 PM CDT...

AT 516 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR JENKINS FERRY...OR 11 MILES SOUTHWEST OF
SHERIDAN...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  SHERIDAN...           THIEL...              PRATTSVILLE...
  LEOLA...              DOGWOOD...            PRAGUE...
  BUNN...               STEPHENS LAKE...      SLABTOWN...
  SHERIDAN MUNI ARPT... MILLERVILLE...        LENHAM...
  JUNET...              JENKINS FERRY...      IVY...
  EBB...                DEER CREEK...         COX CREEK LAKE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3424 9268 3429 9267 3445 9239 3427 9221
      3424 9222 3408 9259
TIME...MOT...LOC 2217Z 234DEG 17KT 3419 9252

62
Local storm report, Apr 30, 6:30 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
630 PM CDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     HAIL             SULPHUR SPRINGS         34.18N 92.13W
04/30/2012  M1.00 INCH       JEFFERSON          AR   FIRE DEPT/RESCUE

            DIME TO QUARTER SIZE HAIL REPORTED IN SULPHUR SPRINGS.

&&

224

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 3:17 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring43 min
Apr 30, 4:10 PM CDTSpecial Weather StatementLZKHot Spring30 min
Apr 30, 4:46 PM CDTSpecial Weather StatementLZKGrant29 min
Apr 30, 5:15 PM CDTSpecial Weather StatementLZKPike30 min
Apr 30, 5:17 PM CDTSpecial Weather StatementLZKGrant28 min
Apr 30, 5:34 PM CDTSevere Thunderstorm WarningLZKGrant, Jefferson26 min
Apr 30, 5:48 PM CDTSevere Thunderstorm WarningLZKClark, Pike42 min
Apr 30, 5:58 PM CDTSevere Thunderstorm WarningLZKGrant, Jefferson32 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.